# SDR AALA20110630LAX01

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 55,198 hours, 14,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE EXIT SIGN ON RIGHT AFT OVERWING DOOR INOPERATIVE.  REPLACE BATTERY PACK FOR SIDE EXIT SIGN ON RIGHT AFT OVERWING DOOR.  OPS CHECK NORMAL.
